| Model Number |
10430603 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom definition flash ct system.During a scan of a 4-year-old female patient, the operator reported artifacts on the head images.As a result, the clinical staff made the decision to conduct a rescan of the patient.No negative health consequences were reported for the child associated with the reported event.Therefore, this report is submitted with an abundance of caution as siemens considers children as a vulnerable patient group.
Additional Manufacturer Narrative
Siemens has completed an evaluation of the event.The child was rescanned due to image artifacts (windmill artifacts) during a head scan.Such artifacts point to a mismatch between the table movement speed and the scanner rotation speed.The customer adjusted the pitch parameter and rescanned the patient and artifacts no longer appeared.Based on available information the system worked as specified.No further measures are deemed to be necessary.